Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 45, Number 3 (2001), 693-733.
Generic automorphisms of separably closed fields
We show that the class of separably closed fields with a generic automorphism is an elementary class, whose theory is model complete in a natural extension of the language of fields with an automorphism. We describe the completions of this theory and obtain some results on types, imaginaries, and modularity.
Illinois J. Math., Volume 45, Number 3 (2001), 693-733.
First available in Project Euclid: 13 November 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]
Secondary: 03C45: Classification theory, stability and related concepts [See also 03C48] 12H10: Difference algebra [See also 39Axx] 12L12: Model theory [See also 03C60]
Chatzidakis, Zoé. Generic automorphisms of separably closed fields. Illinois J. Math. 45 (2001), no. 3, 693--733. doi:10.1215/ijm/1258138147. https://projecteuclid.org/euclid.ijm/1258138147